Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 431-435
http://dx.doi.org/10.1155/S0161171299224313

A short proof of an identity of Sylvester

Department of Mathematics, The Ohio State University, Columbus 43210, OH, USA

Received 16 October 1996

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gaurav Bhatngar, “A short proof of an identity of Sylvester,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 431-435, 1999. https://doi.org/10.1155/S0161171299224313.